# SDR GTIA030239

- Difficulty date: March 11, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT FS 1250 FRAME CORROSION.  CUT OUT DAMAGE, FABRICATED 5, 9 AND 35 ANGLES AND 13 PLATES AND INSTALLED 5, 9, AND 35 ANGLES AND 13 PLATES. (M)
